| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's therapy pcb to resolve the reported issue.All battery pins were replaced and the software was update, as a precaucionary measure.After these repairs were completed, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that the service indicator is present and an event code is logged in the memory of their device.The event code logged in its memory is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Pac further evaluated the therapy pcb assembly and found q8 shorted in the h-bridge circuit, this will cause no energy to be delivered.Root cause is shorted transistor q8.
Event or Problem Description